# SDR YENA2024030600353

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,112 hours, 29,303 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Not Reported
- Location: S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: IN REF TO R.C. 526:E22-1020-02: REPLACE STRINGER 28RHS P/N 170-85163--001.; REPLACE PER EMB 190 SRM 51-41-02 AND SRM 51-43-03 ALL WORK ACCOMPLISHED ON TOMX WO 2494 NR 00273.
